# SDR AU960213

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Propeller: Mcauly 3AF32C87
- System (JASC): 6113 · Propeller Spinner Section
- Part: Support
- Part number: 08550303
- Condition: Cracked
- Location: Propeller Assy S
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH PROPELLER SPINNER SUPPORT CRACKED AND DISLODGED FROM PROPELLER DOME - SUPPORT IS CONSTRUCTED OF NYLON MATERIAL
